# SDR ABXA9800333

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99155547
- Condition: Cracked
- Location: Bs 237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL ANGLE CRACKED AT STATION 237 BETWEEN LONGERONS 27L AND 28L.  REPLACED ANGLE IAW DC9 SRM 51-30-2 AND DACO DWG 9915554.
